# SDR DALA2025021000991

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 65,349 hours, 34,260 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 2L DOOR WILL NOT ARM INTERMITTANT. CORRECTIVE ACTION: T/S PER TSM 52-13-00-810-802-A AND IPC 52-73-84-01. DOOR OPS AS REQUIRED. NO 90 DAY HISTORY. (0799118)
